Volume 29, Issue 1 (January 1984)

    Statistical Evidence for the Individuality of the Human Dentition

    (Received 12 February 1983; accepted 17 May 1983)

    CODEN: JFSOAD

      Format Pages Price  
    PDF Version 9 $25   ADD TO CART


    Abstract

    A general population sample of bite marks in wax is used to demonstrate mathematically the individuality of the human dentition. The general principles of probability are discussed and applied to the analysis of teeth using a precise method of measurement. The unique nature of the human dentition is confirmed.


    Author Information:

    Yfantis, A
    Professor of mathematics, University of Nevada, Las Vegas, NV

    Kinard, G
    Instructor, Clark County Community College, Dental Hygiene Program, North Las Vegas, NV

    Johnson, J
    Dental student, University of the Pacific, School of Dentistry, San Francisco, CA

    Rawson, RD
    Supervising dentist, Clark County Community College, Dental Hygiene Program, North Las Vegas, NV

    Ommen, RK
    Dental student, Northwestern Dental School, Chicago, IL


    Stock #: JFS11656J

    ISSN: 0022-1198

    DOI: 10.1520/JFS11656J

    ASTM International
    is a member of CrossRef.

    Author
    Title Statistical Evidence for the Individuality of the Human Dentition
    Symposium , 0000-00-00
    Committee E30